# SDR ASAA2024082552040

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 61,400 hours, 18,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR EMERGENCY LIGHT AFT OF R-1 DOOR INOPS. GROUNDED - YES. REMOVED AND REPLACE DR1 DOOR EMERGENCY LIGHT BATTERY PACK S/N 195197. OP CK GOOD IAW B737-NG AMM 33-51-06-960-805.
